| Model Number |
BT-20-0002 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.A replacement was sent overnight to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report from a baxter technician to report the l2k serviced ventilator power cord frayed and had copper wires exposed.The bed was located at the account.This occurred at home before use.There was no patient injury or death reported with this event.The reporter already communicated this event to another baxter department or authority: patient talked to clinical team to troubleshoot issue.
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.A replacement was sent overnight to resolve the reported event.Based on this information, no further action is required.